British Heart Foundation

Hello to the community

Hello everyone, just thought we'd sign up as the BHF have been so helpful. Out of the blue my husband had a heart attack six months ago. Big shock as he is slim, a nonsmoker and eats well. He has had a replacement aorta and valve and a double bypass. Although doing well he gets quite dizzy. Just wondered if this was a common symptom at this stage? Many thanks Rachel

4 Replies
oldestnewest

Hello Rachel, welcome to the forum. Sorry to hear of your husbands issues but glad he is recovering. Dizziness, not experienced this myself but a few of our members have, usually prior to treatment! That said, it may well be medications, I assume he is on quite a cocktail as are most of us. The ones likely to cause this are likely to be for blood pressure, so beta blockers, Bisoprolol or the like or ACE inhibitors, such as Ramipril. Side effects of these can vary between people, I would suggest a visit to your GP to review the meds

take care

Mark

1 like
Reply

Thanks Mark. We think it was the amioderone (sorry, spelt as said!) which he has now stopped under doctor's guidance. He seems to be a bit better, although currently got a mobile ECG on him so that may reveal things, cheers Rachel

Reply

I agree, get the meds checked out.

Great to here the worst is over, onwards and upwards from here on in.Best wishes to you both 😊

1 like
Reply

Many thanks for your good wishes. We have started getting the meds checked out and a mobile ECG over two days so hopefully something will be revealed as the cause. Cheers Rachel

Reply

You may also like...